MAUDE Adverse Event Report: WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; DYB INTRODUCER, CATHETER

WILLIAM COOK EUROPE FROVA INTUBATING INTRODUCER; DYB INTRODUCER, CATHETER
Catalog Number C-CAE-14.0-70-FII
Medical Device Problem Code Kinked (1339)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exemption number e2016032.William cook europe aps (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi) (importer).Manufacturers ref# (b)(4).G1) name and address for importer site: cook medical incorporated (cmi) 400 daniels way bloomington, in 47404 registration no.: 3005580113.(b)(4).Investigation is still in progress.
 
Event or Problem Description
Description of event according to initial reporter: "2 trials with videolaryngoscope and frova was not successful caused of "kinking".The 3rd frova from a different charge was then successful".Patient outcome: the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Exemption number e2016032.(b)(4).Name and address for importer site: (b)(4).Summary of investigational findings: investigation is based on event description and returned products.The stiffening stylet was still placed inside the used catheter and investigation revealed a kink on the catheter approx.10cm from the distal tip, exactly in the area of the stiffening stylet tip.No damages/kink were noted on the unopened device.Based on these findings it is suggested that the stiffening stylet was not removed at the right time or the catheter was exposed to manipulation beyond its intended design during advancement.No evidence to suggest that this frova device was not manufactured according to specifications and nothing indicates that it did not perform as intended, cook medical will continue to monitor for similar events.

Brand Name
FROVA INTUBATING INTRODUCER
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key6753351
Report Number3002808486-2017-01556
Device Sequence Number19224560
Product Code DYB
UDI-Device Identifier00827002236462
UDI-Public(01)00827002236462(17)190603(10)E3457472
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
E597079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberC-CAE-14.0-70-FII
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date07/20/2017
Device Age13 MO
Initial Date Received by Manufacturer 07/05/2017
Supplement Date Received by Manufacturer07/05/2017
Initial Report FDA Received Date07/31/2017
Supplement Report FDA Received Date08/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight120